# SDR UPS405518

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS, MAINTENANCE REPORTED RT WING L/E LOWER SKIN AND LOWER CHORD WS 1280 FOUND CORRODED.  REPAIRED CHORD AND SKIN ACC KLM DFX 96-027R1 ISSUE NR 3 REPAIR APPROVED PER UPS EFN 747-57-0308.
